Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 28430, 11 pages
http://dx.doi.org/10.1155/2007/28430
Research Article

Nonlinear Equations with a Retarded Argument in Discrete-Continuous Systems

Faculty of Management and Computer Modelling, Kielce University of Technology, Al. 1000-cia Państwa Polskiego 7, Kielce 25-314, Poland

Received 18 April 2006; Accepted 20 March 2007

Academic Editor: Katica R. (Stevanović) Hedrih

Copyright © 2007 Amalia Pielorz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amalia Pielorz, “Nonlinear Equations with a Retarded Argument in Discrete-Continuous Systems,” Mathematical Problems in Engineering, vol. 2007, Article ID 28430, 11 pages, 2007. https://doi.org/10.1155/2007/28430.